# SDR AWXA0000299

- Difficulty date: May 8, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 3,347 hours, 1,369 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING, SMOKE OBSERVED IN COCKPIT, APU WAS OFF BOTH PACKS RUNNING, NO ECAM FOR AVIONICS SMOKE.  INSPECTED AVIONICS AREA AND MAIN EQUIPMENT AREA.  RAN PACKS, NO EVIDENCE OF SMOKE OR DAMAGE TO EQUIPMENT.  OK FOR SERVICE.  RECOMMENDATION:  REMAIN OPEN, MONITOR.
